Publications

Export results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is E  [Clear All Filters]
2015
Voevodsky, V., "An experimental library of formalized Mathematics based on the univalent foundations", Mathematical Structures in Computer Science, vol. FirstView, pp. 1–17, 2, 2015.
Pre-publication version is here.
2010
Voevodsky, V., "The equivalence axiom and univalent models of type theory", arXiv 1402.5556, pp. 1–11, 2010.
2007
Orlov, D.., A.. Vishik, and V.. Voevodsky, "An exact sequence for K^M/2 with applications to quadratic forms", Ann. of Math. (2), vol. 165, pp. 1–13, 2007.  (336.38 KB)
1990
Voevodsky, V.. A., "Etale topologies of schemes over fields of finite type over Q", Izv. Akad. Nauk SSSR Ser. Mat., vol. 54, pp. 1155–1167, 1990.  (713.56 KB)
1989
Voevodsky, V.. A., and G.. B. Shabat, "Equilateral triangulations of Riemann surfaces, and curves over algebraic number fields", Dokl. Akad. Nauk SSSR, vol. 304, pp. 265–268, 1989.  (439.49 KB)